MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be submitted upon completion.
 
Event or Problem Description
It is alleged that a package containing the performer introducer product was being inspected when a "fluff," or foreign matter, was found in the package.No adverse events have been reported regarding this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, quality control, and visual inspection of the returned device was conducted during the investigation.One new performer introducer was returned for investigation due to foreign material.A 1 mm long blue particle and a 6 mm dark fiber were visible within the sealed outer package.Review of the device history record of the shows one nonconforming event; however all non-conforming product was re-worked prior to completion of the final lot.There were no other reported complaints for this lot number.Per packaging qc specification, a 100% inspection is performed to inspect all package seals prior to release.Based on the information provided, examination of the returned product, and the results of our investigation; the root cause has been determined to be manufacturing related.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6764952
Report Number1820334-2017-02100
Device Sequence Number13825705
Product Code DYB
UDI-Device Identifier00827002074934
UDI-Public(01)00827002074934(17)200410(10)NS7775294
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRCF-11.0-38-J
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1